# SDR CKSA97483

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND 2 CRACKS 1.5 APART FS 740 NR 2 FUEL TANK CENTER SECTION LEFT SIDE FOWARD BULKHEAD 5-6.5 FROM TOP LEFT 3.5-6 DOWN.  INSTALLED DOUBLER REPAIR IAW EA B2-57-007 DTD 12 AUG 97 AND IAW SKETCH NR AIA/E/2607 REV B DTD 11 AUG 97.  CORROSION TASK CARD NUMBER C57-174-01.  NON-ROUTINE TASK CARD NUMBER 000394.
